Publications of the year

Articles in International Peer-Reviewed Journals

  • 1S. Balac, A. Fernandez, F. Mahé, F. Méhats, R. Texier-Picard.

    The Interaction Picture method for solving the generalized nonlinear Schrödinger equation in optics, in: ESAIM: Mathematical Modelling and Numerical Analysis, June 2016, vol. 50, no 4, pp. 945-964. [ DOI : 10.1051/m2an/2015060 ]

  • 2V. Banica, E. Faou, E. Miot.

    Collision of almost parallel vortex filaments, in: Communications on Pure and Applied Mathematics, 2017, vol. 70, no 2, pp. 378-405. [ DOI : 10.1002/cpa.21637 ]

  • 3W. Bao, L. Le Treust, F. Méhats.

    Dimension reduction for dipolar Bose-Einstein condensates in the strong interaction regime, in: Kinetic and Related Models , September 2017.

  • 4A. Bouillard, E. Faou, M. Zavidovique.

    Fast Weak-Kam Integrators for separable Hamiltonian systems, in: Mathematics of Computation, 2016, vol. 85, no 297, pp. 85-117.

  • 5F. Casas, N. Crouseilles, E. Faou, M. Mehrenberger.

    High-order Hamiltonian splitting for Vlasov-Poisson equations, in: Numerische Mathematik, 2016.

  • 6F. Castella, S. Madec, Y. Lagadeuc.

    Global behavior of N competing species with strong diffusion: diffusion leads to exclusion, in: Applicable Analysis, 2016, vol. 95, no 2, pp. 341-372. [ DOI : 10.1080/00036811.2015.1004320 ]

  • 7P. Chartier, N. J. Mauser, F. Méhats, Y. Zhang.

    Solving highly-oscillatory NLS with SAM: numerical efficiency and geometric properties, in: Discrete and Continuous Dynamical Systems - Series S, October 2016, vol. 9, no 5, pp. 1327-1349. [ DOI : 10.3934/dcdss.2016053 ]

  • 8P. Chartier, F. Méhats, M. Thalhammer, Y. Zhang.

    Improved error estimates for splitting methods applied to highly-oscillatory nonlinear Schrödinger equations, in: Mathematics of Computation, 2016, vol. 85, no 302, pp. 2863-2885. [ DOI : 10.1090/mcom/3088 ]

  • 9A. Chernov, A. Debussche, F. Nobile.

    Numerical methods for random and stochastic partial differential equations, in: Stochastics and Partial Differential Equations Analysis and Computations, March 2016, vol. 4, no 1, pp. 1-2. [ DOI : 10.1007/s40072-016-0073-2 ]

  • 10P. J. Coelho, N. Crouseilles, P. Pereira, M. Roger.

    Multi-scale methods for the solution of the radiative transfer equation, in: Journal of Quantitative Spectroscopy and Radiative Transfer, March 2016, vol. 172, pp. 36-49. [ DOI : 10.1016/j.jqsrt.2015.10.001 ]

  • 11N. Crouseilles, G. Dimarco, M. Lemou.

    Asymptotic preserving and time diminishing schemes for rarefied gas dynamic, in: Kinetic and Related Models , 2016.

  • 12N. Crouseilles, G. Dimarco, M.-H. Vignal.

    Multiscale schemes for the BGK-Vlasov-Poisson system in the quasi-neutral and fluid limits. Stability analysis and first order schemes, in: Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 2016, vol. 14, no 1, pp. 65-95. [ DOI : 10.1137/140991558 ]

  • 13N. Crouseilles, L. Einkemmer, E. Faou.

    An asymptotic preserving scheme for the relativistic Vlasov–Maxwell equations in the classical limit, in: Computer Physics Communications, December 2016, vol. 209.

  • 14N. Crouseilles, H. Hivert, M. Lemou.

    Numerical schemes for kinetic equations in the anomalous diffusion limit. Part II: degenerate collision frequency. , in: SIAM Journal on Scientific Computing, 2016, vol. 38, no 4.

  • 15N. Crouseilles, H. Hivert, M. Lemou.

    Numerical schemes for kinetic equations in the diffusion and anomalous diffusion limits. Part I: the case of heavy-tailed equilibrium, in: SIAM J. Sci. Comput., 2016, vol. 38, no 2, pp. 737-764.

  • 16N. Crouseilles, M. Lemou, F. Méhats, X. Zhao.

    Uniformly accurate forward semi-Lagrangian methods for highly oscillatory Vlasov-Poisson equations, in: Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 2017.

  • 17N. Crouseilles, M. Lemou, S. Raghurama Rao, A. Ruhi, M. Sekhar.

    Asymptotic Preserving scheme for a kinetic model describing incompressible fluids, in: Kinetic and Related Models , 2016, vol. 9, pp. 51-74.

  • 18N. Crouseilles, M. Lemou, G. Vilmart.

    Asymptotic Preserving numerical schemes for multiscale parabolic problems, in: Comptes Rendus Mathématique, 2016, vol. 354, no 3, pp. 271-276, 7 pages. [ DOI : 10.1016/j.crma.2015.11.010 ]

  • 19G. Da Prato, A. Debussche.

    An integral inequality for the invariant measure of a stochastic reaction–diffusion equation, in: Journal of Evolution Equations, 2016, pp. 1-18. [ DOI : 10.1007/s00028-016-0349-z ]

  • 20G. Da Prato, A. Debussche.

    Estimate for PtD for the stochastic Burgers equation, in: Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2016, vol. 52, no 3, pp. 1248-1258. [ DOI : 10.1214/15-AIHP685 ]

  • 21A. Debussche, S. De Moor, J. Vovelle.

    Diffusion limit for the radiative transfer equation perturbed by a Markovian process, in: Asymptotic Analysis, 2016, vol. 98, no 1-2, pp. 31-58, 24 pages. arXiv admin note: text overlap with arXiv:1311.4743. [ DOI : 10.3233/ASY-161360 ]

  • 22A. Debussche, M. Hofmanová, J. Vovelle.

    Degenerate Parabolic Stochastic Partial Differential Equations: Quasilinear case, in: The Annals of Probability, 2016, vol. 44, no 3, pp. 1916-1955. [ DOI : 10.1214/15-AOP1013 ]

  • 23E. Faou, P. Germain, Z. Hani.

    The weakly nonlinear large-box limit of the 2D cubic nonlinear Schrödinger equation, in: Journal of the American Mathematical Society, 2016, vol. 29, no 4, pp. 915-982, 68 pages, 1 figure. [ DOI : 10.1090/jams/845 ]

  • 24E. Faou, R. Horsin, F. Rousset.

    On numerical Landau damping for splitting methods applied to the Vlasov-HMF model, in: Foundations of Computational Mathematics, 2016, 38 p. [ DOI : 10.1007/s10208-016-9333-9 ]

  • 25E. Faou, F. Rousset.

    Landau damping in Sobolev spaces for the Vlasov-HMF model, in: Archive for Rational Mechanics and Analysis, 2016, vol. 219, no 2, pp. 887-902. [ DOI : 10.1007/s00205-015-0911-9 ]

  • 26S. Fournais, L. Le Treust, N. Raymond, J. Van Schaftingen.

    Semiclassical Sobolev constants for the electro-magnetic Robin Laplacian, in: Journal of the Mathematical Society of Japan, 2017.

  • 27F. M. Hamelin, F. Castella, V. Doli, B. Marçais, V. Ravigné, M. A. Lewis.

    Mate Finding, Sexual Spore Production, and the Spread of Fungal Plant Parasites, in: Bulletin of Mathematical Biology, April 2016, vol. 78, no 4, pp. 695-712. [ DOI : 10.1007/s11538-016-0157-1 ]

  • 28M. Lemou.

    Extended Rearrangement inequalities and applications to some quantitative stability results, in: Communications in Mathematical Physics, 2016, vol. 348, no 2, pp. 695-727. [ DOI : 10.1007/s00220-016-2750-4 ]

  • 29F. Méhats, C. Sparber.

    Dimension reduction for rotating Bose-Einstein condensates with anisotropic confinement, in: Discrete and Continuous Dynamical Systems - Series A, 2016, vol. 36, no 9, pp. 5097-5118, 22 pages. [ DOI : 10.3934/dcds.2016021 ]


Scientific Books (or Scientific Book chapters)

  • 30M. Chaussade-Beaudouin, M. Dauge, E. Faou, Z. Yosibash.

    High frequency oscillations of first eigenmodes in axisymmetric shells as the thickness tends to zero, in: Operator Theory Advances and Application, Recent Trends in Operator Theory and Partial Differential Equations - The Roland Duduchava Anniversary Volume, Birkhäuser/Springer, 2017, vol. 258, pp. 89-110.


Internal Reports

  • 31E. Faou, E. Hairer, M. Hochbruck, C. Lubich.

    Geometric Numerical Integration, Mathematisches Forschungsinstitut Oberwolfach, 2016, no 18/2016, pp. 869 - 948, Oberwolfach Reports, vol. 13 n° 1 (2016). [ DOI : 10.4171/OWR/2016/18 ]


Other Publications

References in notes
  • 48E. Hairer.

    Geometric integration of ordinary differential equations on manifolds, in: BIT, 2001, vol. 41, pp. 996–1007.
  • 49E. Hairer, C. Lubich, G. Wanner.

    Geometric Numerical Integration. Structure-Preserving Algorithms for Ordinary Differential Equations, Second edition, Springer Series in Computational Mathematics 31, Springer, Berlin, 2006.
  • 50E. Hairer, G. Wanner.

    Solving Ordinary Differential Equations II. Stiff and Differential-Algebraic Problems, Springer Series in Computational Mathematics 14, 2, Springer-Verlag, Berlin, 1996.
  • 51C. Lubich.

    A variational splitting integrator for quantum molecular dynamics, in: Appl. Numer. Math., 2004, vol. 48, pp. 355–368.
  • 52C. Lubich.

    On variational approximations in quantum molecular dynamics, in: Mathematics of Computation, 2009.
  • 53J. M. Sanz-Serna, M. P. Calvo.

    Numerical Hamiltonian Problems, Chapman & Hall, London, 1994.